Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online
Ask a Urologist   »  

Suggest treatment for erectile dysfunction in an elderly person

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 2047 Questions
Question
I'm 66 yrs old, have ED, possibly Peyronis, but my penis has shrunk to such a degree it makes it difficult to even grasp and urinate. Any solutions?
Wed, 30 May 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. Lekshmi Rita Venugopal 3 hours later
Brief Answer:
Advice to follow up with a urologist

Detailed Answer:
Hello,
Thank you for trusting HealthcareMagic for your health concern

Shrinkage of penis and erectile dysfunction can be due to Peyronie's disease or decreased testosterone levels. Blood testosterone levels need to be assessed.
If blood level of testosterone is low, then testosterone replacement and concurrent treatment for Peyronie's disease will increase penis size and function.
Peyronie's disease is managed with oral medication (pentoxyphylline), collagenase injection or surgery depending on severity.
So please be advised to follow up with a urologist for necessary evaluation and management.

Hope this answers your question
Please address further questions here
Regards
Dr.Lekshmi
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor